# SDR CA000809005

- Difficulty date: July 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Gruman FIRECAT
- Aircraft time: 10,199 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 6120 · Propeller Controlling System
- Part: Fitting
- Part number: AN83712
- Condition: Cracked
- Location: Oil Supply Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE FLYING ON A PRACTICE, THE PILOT NOTICE OIL COMING FROM THE LT ENGINE GOVERNOR OIL SUPPLY LINE. THE ENGINE WAS FEATHERED AND THE AIRCRAFT RETURNED TO BASE. THE FORWARD 45 DEGREE FITTING ON THE OIL LINE WAS CRACKED ACROSS THE INSIDE RADIUS AT THE BEND. THE OIL SUPPLY LINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
